|
Mathematics
On correct solvability of Dirichlet problem in a half-space for regular equations with non-homogeneous boundary conditions
M. A. Khachaturyan Yerevan State University, Faculty of Mathematics and Mechanics
Abstract:
In this paper we consider the following Dirichlet problem with non-homogeneous boundary conditions in a multianisotropic Sobolev space
WM2(R2×R+)
{P(Dx,Dx3)u=f(x,x3),x3>0,x∈R2,Dsx3u|x3=0=φs(x),s=0,…,m−1.
It is assumed that P(Dx,Dx3) is a multianisotopic regular operator of a special form with a characteristic polyhedron M. We prove unique solvability of the problem in the space WM2(R2×R+), assuming additionally, that f(x,x3) belongs to L2(R2×R+) and has a compact support, boundary functions φs belong to special Sobolev spaces of fractional order and have compact supports.
Keywords:
regular operator, characteristic polyhedron, multianisotropic Sobolev space.
Received: 16.05.2023 Revised: 01.06.2023 Accepted: 16.06.2023
Citation:
M. A. Khachaturyan, “On correct solvability of Dirichlet problem in a half-space for regular equations with non-homogeneous boundary conditions”, Proceedings of the YSU, Physical and Mathematical Sciences, 57:2 (2023), 44–50
Linking options:
https://www.mathnet.ru/eng/uzeru1080 https://www.mathnet.ru/eng/uzeru/v57/i2/p44
|
Statistics & downloads: |
Abstract page: | 80 | Full-text PDF : | 24 | References: | 20 |
|